Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on “The smoothing effect of integration in $\mathbb {R}^d$ and the ANOVA decomposition”
HTML articles powered by AMS MathViewer

by Michael Griebel, Frances Y. Kuo and Ian H. Sloan PDF
Math. Comp. 86 (2017), 1847-1854 Request permission

Abstract:

This is a note on Math. Comp. 82 (2013), 383–400. We first report a mistake, in that the main result Theorem 3.1, though correct, does not as claimed apply to the Asian option pricing problem. This is because assumption (3.3) in the theorem is not satisfied by the Asian option pricing problem. In this note we present a strengthened theorem, which removes that assumption. The new theorem is immediately applicable to the Asian option pricing problem with the standard and Brownian bridge constructions. Thus the option pricing conclusions of our original paper stand.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 41A63, 41A99, 65D30
  • Retrieve articles in all journals with MSC (2010): 41A63, 41A99, 65D30
Additional Information
  • Michael Griebel
  • Affiliation: Institut für Numerische Simulation, Universität Bonn, Wegelerstrasse 6, 53115, Bonn, Germany – and – Fraunhofer Institute for Algorithms and Scientific Computing SCAI, Schloss Birlinghoven, 53754 Sankt Augustin, Germany
  • MR Author ID: 270664
  • Email: griebel@ins.uni-bonn.de
  • Frances Y. Kuo
  • Affiliation: School of Mathematics and Statistics, University of New South Wales, Sydney, New South Wales 2052, Australia
  • MR Author ID: 703418
  • Email: f.kuo@unsw.edu.au
  • Ian H. Sloan
  • Affiliation: School of Mathematics and Statistics, University of New South Wales, Sydney, New South Wales 2052, Australia
  • MR Author ID: 163675
  • ORCID: 0000-0003-3769-0538
  • Email: i.sloan@unsw.edu.au
  • Received by editor(s): June 23, 2015
  • Received by editor(s) in revised form: November 29, 2015
  • Published electronically: October 7, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Math. Comp. 86 (2017), 1847-1854
  • MSC (2010): Primary 41A63, 41A99; Secondary 65D30
  • DOI: https://doi.org/10.1090/mcom/3172
  • MathSciNet review: 3626539